CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
Authors:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
Favorite  |  View/Download:28/0  |  Submit date:2021/01/14
Stochastic differential equation on Hilbert spaces  Stochastic PDE  Martingale problem  Not allowed starting point  Girsanov transform  Nonregular drift  Dirichlet form  Right process  Fine topology  
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
Authors:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
Favorite  |  View/Download:37/0  |  Submit date:2020/11/18
stochastic differential equations  optimal control  Kolmogorov operators